# SDR A6WA200740147

- Difficulty date: March 16, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 12,404 hours, 11,009 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC TRANSDUCER HOT CHANNEL PN 601R75262-159 CRACKED APPROX .1 INCH LONG IN CEILING OF LT MLG WHEEL WELL.  (K)  [SUP 06-05-07]  MAINTENANCE REMOVED CRACKED BRACKET AND INSTALLED NEW SERVICEABLE BRACKET P/N 601R75262-159 IAW CRJ SRM 51-42-06.  (M)
